# SDR R61A20110354

- Difficulty date: November 6, 2011
- Submitted: November 7, 2011
- Operation: Air carrier
- Aircraft: N118HQ
- Make and model: Emb ERJ 190-200 LR
- Aircraft serial: 17000189
- Aircraft time: 10,876 hours, 8,674 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Part number: 17086668403
- Condition: Corroded
- Location: Waste Service
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN HEAVY CHECK MAINTENANCE FOUND LAVATORY WASTE SERVICE DOOR CORRODED.  MAINTENANCE REMOVED AND REPLACED LAVATORY WASTE SERVICE DOOR IAW EMB 170SRM 51-00-00.  AIRCRAFT IS OUT OF SERVICE IN HEAVY CHECK.
